# SDR A6WA201441252

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 25,118 hours, 24,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAPS FAIL CAS MSG WHEN SETTING FLAPS TO 30 ON APPROACH, FLAPS INDICATED 30.  RAN QRH & LANDED. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPP 99-18F BOX 12.  FLAPS RESET, PLACARDED & PLACED ON MEL.
